# SDR CA121221005

- Difficulty date: December 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 796 hours
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Slow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS ON NUMEROUS OCCASIONS THAT THE NLG WILL NOT FULLY RETRACT WITH THE LANDING GEAR PUMP ASSY.  ON CLIMB OUT ONCE THE GEAR UP IS SELECTED, THE MAINS RETRACT NORMALLY, BUT THE SYS PUMP WILL CUT OUT BEFORE THE NOSE GEAR IS FULLY RETRACTED.  STAND BY HAND PUMP WAS USED TO COMPLETE RETRACTION. AN INSPECTION OF THE LANDING GEAR SHOWED NO SIGNS OF BINDING, SYS PRESSURE CHECK FOUND THAT PRESSURE SWITCHES WERE SET AT MFG SPECIFICATIONS. NOSE GEAR ASSYS SLIDE BLOCKS REMOVED, INSPECTED, ALL GUIDES AND RAILS CLEANED, INSPECTED, LUBRICATED AND RE-INSTALLED IAW MFG SPECS.  FULL SYS CHECK, SWING C/O, NO DEFECTS FOUND.  WE HAVE DISCUSSED THE RE-OCCURING PROBLEM WITH THE MFG AND HAVE INQUIRED ABOUT THEM INCREASING THE SYS PRESSURE AS THE SYSTEM SEEMS UNDER PRESSURED, AND WILL CUTOUT WITH A SMALL AMOUNT OF PRESSURE ON THE NOSE GEAR. WAITING ON RESPONSE.
